# SDR AALA202209297630

- Difficulty date: September 7, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 294-328 Rbl57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR CREASE ANGLE LOCATED FROM BS 294.5 TO BS 328 AT RBL 57. REPLACED CREASE ANGLE PER SRM 51-00-05-1.
